I was on Wellbutrin xl for about a year but lost my insurance and was unable to afford it. It worked great except for an occasional panic attack. My doctor decided to try some different meds that would be on the walmart generic plan for $4. First it was zoloft that has awful sexual side effects, and in turn would cause problems with my husband. Now I am on celexa which I absolutely HATE!!! I am so tired. I have four children and I dread everyday that i have to get up. I do not have any energy nor motivation to do anything no matter how hard i try. My doctor now wants to switch me to lexapro which is not on the $4 plan. I do not want to keep switching from one to another. Does anyone know how lexapro is? I will be paying almost as much as the wellbutrin xl, which i am willing to do to feel better. Do I have to slowly get off of the celexa and make the switch to wellbutrin or can i just switch the next day?
i'm on both of those meds at the same because they work differently wellbutrin hel[ps alot with the chemical dopanine in the brain it's not a srri so I would wean off the celexa but take the wellbutrin too works really well for me. It's a chemical cocktail and it's saving my life/.
Wellbutrin is expensive however there is a generic that I take. Bupropion SR
You might want to ask your doctor about it. I have used Celexa and Lexapro. I had no side effects but unfortunately neither helped. I am currently on Effexor however that seems to be losing it’s effectiveness.
It’s interesting that I have changed a medication my doctor simply had me stop the one I was taking.
This process requires a lot of patience and persistence, traits I run short on from time to time.
in my opinion only!! always check with your doctor first....but as far as I know when ur on a medication 'in the same family' as the new one your doctor is changing u2....than u do not have to taper off...just stop and start!
Its only when ur changing to a different family of meds ie: SSRI's ,SNRO's MOA's and so on that u need to taper...And yes celexa and wellbutrin are both ssri's (my knowledge only)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.